# SDR UHLA2015040500237

- Difficulty date: April 5, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 33,121 hours, 31,212 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Part time: 28,083 hours, 24,031 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED A LANDING GEAR AIR/GND FAIL MESSAGE. THE ACFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED THE NLG STRUT.  OPS CHECKS AND LANDING GEAR SWINGS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
